News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: many immune issues always tired


 ouatic - Tue Apr 19, 2005 11:45 am

I have hashimotos thyroiditis, PCOS, Severe allergies all year, b12 deficiency (they don't know why), They are also having a hard time getting my b12 levels to raise.. On a shot every 2 weeks they could only get me to 471. I also get migraines in relation to sinus headaches Anyway - I'm always tired. can sleep forever and never feel like I have slept. My neurologist did 3 sleep studies and an MRI and found nothing. He could only confirm that when doing a sleep latency test for narcolepsy that I did not appear to be narcoleptic buy I fell asleep betwee 2-4 minutes on every nap. He finally found the b12 deficiency and that has helped some. But I don't know what to do any more. Its making it really hard to keep a job and if I don't have a job I have no insurance and can't afford to keep seeing all the doctors. I'm foggy all the time and walk into things a lot. for awhile they thought it was MS but fortunately that came back negative. actually I think they have probably tested me for me for almost everything and except for what I've listed it was all negative. anyone have any suggestions?
 ggladbach - Fri Feb 10, 2006 7:13 pm

Greetings,
I have Chronic Fatigue, hypothyriodism, metabolic syndrome, IC, Mild Adrenal Hyperplasia, Raynauds, ADD, yeast, grass, weed, dust, birch, oak and orange allergies and it seems like every year I get some more added to the list.
I have been trying to figure why I have so many illnesses, since I no longer take Dexamethsone for Hyperplasia, things have gotten worse and I can barely stay awake. I stopped because I was told I may not have the Adrenal Hyperplasia. I was happy and lost a ton of weight off the Dex. I was recently going through my lab work and CAT Scan, all point to Adrenal Hyperplasia. I feel that it is most likely that 0.75 mg of Dex was a very high dosage and that may have been what was causing the weight gain. I didn't have any allergies and wasn't nearly so tired as I am now. Maybe you should have your adrenal gland looked at for adrenal deficancy, cortisol levels checked to make sure they aren't too low, that can effect your immune system.
Also, I can't convert T4 to T3, so I have to take a T3 medication and since I was told to stop for now, I am falling asleep at my desk withing 3 hours after waking up, even though I take 30 mg of XR Adderall, imagine that. I have to take short acting Adderall just so I can pay attention to the kids. I also had a sleep study test done and was told I am sleeping fine, yet I could have swore I didn;t sleep all night. I am hoping that I can find a doctor here in Georgia that is good with Adrenal stuff. Well, I hope that helps some, let me know how things are progressing with your recovery. Please have that adrenal gland checked out, if anything it will be something you can check off your list.

Gloria
 Dr. P. M. Aries - Sun Feb 12, 2006 3:38 pm

User avatar The coincidence of Hashimoto Thyreoiditis and Typ A Gastritis with vitamin B deficiency might be a distinct syndrome that is called "polyglandular autoimmune syndrome" (Typ III). Some of the patients might get Diabetes as well. If this diagnosis is right, can be checked by your internist also by gene test. Ask if that has be done.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here